# SDR LR7A2021011402688

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 343596
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5711, FOUND THE LT INBOARD FLAP LOWER SURFACE CORRODED AT CWS117.3-173.3L, 13" FROM THE FORWARD EDGE.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR 1000306394.
